# SDR DALA13003583226

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 64,541 hours, 29,062 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND AISLE EMERGENCY LIGHT INOPERATIVE AT ROW 14. INSPECTED AND FOUND WIRES PULLED OUT OF CONNECTOR.  INSTALLED NEW PINS AND CONNECTOR. OPS CHECK WERE NORMAL.
